# SDR SWAA2022120668937

- Difficulty date: November 8, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY END OF STRINGER 23R, BS 540.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1.   CUT AND REMOVED THE DAMAGE PART OF STRINGER FROM BS 500D+11.5 TO 540 IAW SRM 53-00-03-2R-1 REPAIR 1.  HFEC INSPECTED REPAIR AREA IAW NDTM PART 6 51-00-00, PROCEDURE 23.  NO CRACKS NOTED.    FABRICATED A REPLACEMENT STRINGER SECTION AND HAT SECTION SPLICE.  TREATED IAW EA 22-153-03347-WIP1 AND SRM 53-00-03-2R-1, REPAIR 1.  PRIMED REPAIR PARTS AND REWORKED AREAS IAW SRM 53-00-03-2R-1 REPAIR 1 AND IAW SOPM 20-41-02.  THE DAMAGE WAS REPAIRED IAW SRM 53-00-03-2R-1, REPAIR 1, AND EA 22-153-03350.
